# SDR CA130221001

- Difficulty date: February 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  ENGINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER IT WAS DETERMINED THAT A DYNAMOMETER OVERSPEED FAULT CODE OCCURRED DURING TEST AT THE O/H FACILITY DURING.   SUSPECT THAT THE ENGINE EXPERIENCED AN NP, PT ROTOR, OVERSPEED OF UNKNOWN MAGNITUDE.  THE ENGINE WAS REMOVED FROM SERVICE AND RETURNED TO BE PROCESSED UNDER AN NP OVERSPEED WORKSCOPE.
